Yıl 2017, Cilt 5, Sayı 2, Sayfalar 207 - 215 2017-10-15

PRESERVING PROPERTIES OF THE GENERALIZED BERNARDI-LIBERA-LIVINGSTON INTEGRAL OPERATOR DEFINED ON SOME SUBCLASSES OF STARLIKE FUNCTIONS

OLGA ENGEL [1] , ORSOLYA AGNES PALL-SZABO [2]

77 125

In this paper we study the properties of the image of some subclasses of starlike functions, through the generalized Bernardi - Libera - Livingston integral operator. A new subclass of functions with negative coefficients is introduced and we study some properties of this class.

Bernardi-Libera-Livingston integral operator, composition of functions, functions with negative coefficients, starlikeness
  • [1] O. Engel, On the composition of two starlike functions, Acta Univ. Apulensis, Vol:48 (2016), 47-53.
  • [2] O. Engel, R. Szasz, Diferensiyel geometri, On a subclass of convex functions, Stud. Univ. Babeş - Bolyai Mathematica, Vol:59, No.2 (2016), 137-146.
  • [3] S. S. Miller, P. T. Mocanu, Differential Subordinations Theory and Applications, Marcel Dekker, New York, Basel 2000.
  • [4] P. T. Mocanu, T. Bulboaca, G. Şt. Salagean, Teoria Geometrica a Functiilor Univalente, Ed. a II-a, Casa Cartii de Stiinta, Cluj-Napoca, 2006, 460+9 pag., ISBN 973-686-959-8.
  • [5] R. M. Ali, V. Ravichandran, N. Seenivasagan, Differential subordination and superordination of analytic functions de ned by the multiplier transformation, Math. Inequal. Appl., Vol:12, No.1 (2009), 123-139.
  • [6] N. Seenivasagan, R. M. Ali, V. Ravichandran, On Bernardi's integral operator and the Briot Bouquet differential subordination, J. of Math. Anal. and Appl., Vol:324 (2006), 663-668. MR2262499 (2007e:30026) Zbl 1104.30013 (SCI).
  • [7] H. Silverman, A survey with open problems on univalent functions whose coefficients are negative, Rocky Montain J. Math., Vol:21 (1991), 1099-1125.
Konular Mühendislik
Dergi Bölümü Articles
Yazarlar

Yazar: OLGA ENGEL
Ülke: Romania


Yazar: ORSOLYA AGNES PALL-SZABO
Ülke: Romania


Bibtex @araştırma makalesi { konuralpjournalmath344426, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {207 - 215}, doi = {}, title = {PRESERVING PROPERTIES OF THE GENERALIZED BERNARDI-LIBERA-LIVINGSTON INTEGRAL OPERATOR DEFINED ON SOME SUBCLASSES OF STARLIKE FUNCTIONS}, key = {cite}, author = {AGNES PALL-SZABO, ORSOLYA and ENGEL, OLGA} }
APA ENGEL, O , AGNES PALL-SZABO, O . (2017). PRESERVING PROPERTIES OF THE GENERALIZED BERNARDI-LIBERA-LIVINGSTON INTEGRAL OPERATOR DEFINED ON SOME SUBCLASSES OF STARLIKE FUNCTIONS. Konuralp Journal of Mathematics, 5 (2), 207-215. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344426
MLA ENGEL, O , AGNES PALL-SZABO, O . "PRESERVING PROPERTIES OF THE GENERALIZED BERNARDI-LIBERA-LIVINGSTON INTEGRAL OPERATOR DEFINED ON SOME SUBCLASSES OF STARLIKE FUNCTIONS". Konuralp Journal of Mathematics 5 (2017): 207-215 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344426>
Chicago ENGEL, O , AGNES PALL-SZABO, O . "PRESERVING PROPERTIES OF THE GENERALIZED BERNARDI-LIBERA-LIVINGSTON INTEGRAL OPERATOR DEFINED ON SOME SUBCLASSES OF STARLIKE FUNCTIONS". Konuralp Journal of Mathematics 5 (2017): 207-215
RIS TY - JOUR T1 - PRESERVING PROPERTIES OF THE GENERALIZED BERNARDI-LIBERA-LIVINGSTON INTEGRAL OPERATOR DEFINED ON SOME SUBCLASSES OF STARLIKE FUNCTIONS AU - OLGA ENGEL , ORSOLYA AGNES PALL-SZABO Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 207 EP - 215 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics PRESERVING PROPERTIES OF THE GENERALIZED BERNARDI-LIBERA-LIVINGSTON INTEGRAL OPERATOR DEFINED ON SOME SUBCLASSES OF STARLIKE FUNCTIONS %A OLGA ENGEL , ORSOLYA AGNES PALL-SZABO %T PRESERVING PROPERTIES OF THE GENERALIZED BERNARDI-LIBERA-LIVINGSTON INTEGRAL OPERATOR DEFINED ON SOME SUBCLASSES OF STARLIKE FUNCTIONS %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U
ISNAD ENGEL, OLGA , AGNES PALL-SZABO, ORSOLYA . "PRESERVING PROPERTIES OF THE GENERALIZED BERNARDI-LIBERA-LIVINGSTON INTEGRAL OPERATOR DEFINED ON SOME SUBCLASSES OF STARLIKE FUNCTIONS". Konuralp Journal of Mathematics 5 / 2 (Ekim 2017): 207-215.